# SDR SWIA200921654

- Difficulty date: May 20, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 26,297 hours, 24,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Anchor Fitting
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4480 - CABIN DOOR HARD TO OPEN FROM OUTSIDE.  ADJUSTED FORWARD ANCHOR FITTING.
